# SDR AALA201508319004

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 58,466 hours, 21,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR HANDLE IS STIFF & DIFFICULT TO OPERATE.  ADJUSTED DOOR TRIM PANEL AS REQUIRED ON THE 2R DOOR.
